# SDR 97ZZZX2324

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 900C2010420103
- Condition: Bent
- Location: Collective
- Part time: 1,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE SENSOR BRACKET BENT BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
